# SDR SIMA20160202002

- Difficulty date: February 2, 2016
- Submitted: February 2, 2016
- Operation: Air carrier
- Aircraft: N617AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145093
- Aircraft time: 38,886 hours, 35,871 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 78812
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 5 FLOOR PROXIMITY LIGHT STRIP HAS BROKEN WIRE AT BASE OF LIGHT.  R & R NR 5 PROXIMITY LIGHT STRIP IAW AMM 33-50-12.
